# SDR SWAA2023041716213

- Difficulty date: March 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET SUPPORT LOCATED BS947.5 AT LBL10 AT AFT CARGO COMPARTMENT 2023-185389<[01] REPLACED SUPPORT BRACKET LOCATED ON BS947.5 AT LBL10 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG# 149A8103; SHEET 7; REV.A. SEE INDIVIDUAL SIGN OFF BELLOW.;[02] CERTIFIED STEP 1 COMPLETED  RII
